MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 9GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL CHEMO 9GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305603
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Oem manufacture: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.
 
Event or Problem Description
It was reported that 8 sharps coll chemo 9gal yellow experienced the lid or slide lid/clamp missing.Product defect was noted prior to use.The following information was provided by the initial reporter: material no: 305603 batch no: 9257921.Event description per states: no lids.Product was shipped from distributor to the customer.
 
Additional Manufacturer Narrative
H.6 investigation summary: a sample and photo representation were received for the investigation.A review of the device history record (dhr) and non-conforming material report (ncmr) for the reported lot was performed for the past 12 months.There were no manufacturing or material defects reported that would have caused or contributed to the reported incident, ¿missing lids¿.The sample provided may confirm repackaging by a distributor.A weighing system has already been implemented as corrective action for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.The weighted label placed on the original box by the weighing system confirmed the issue did not occur during manufacturing.The root cause is inconclusive.The issue may have occurred during repackaging or 3rd party distribution.Bd will continue to monitor for any trends h3 other text : see h.10.
 
Event or Problem Description
It was reported that 8 sharps coll chemo 9gal yellow experienced the lid or slide lid/clamp missing.Product defect was noted prior to use.The following information was provided by the initial reporter: material no: 305603.Batch no: 9257921.Event description per states: no lids product was shipped from distributor to the customer.

Brand Name
SHARPS COLL CHEMO 9GAL YELLOW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9589010
Report Number2243072-2020-00033
Device Sequence Number3423073
Product Code FMI
UDI-Device Identifier50382903056038
UDI-Public50382903056038
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305603
Device Lot Number9257921
Initial Date Received by Manufacturer 12/30/2019
Supplement Date Received by Manufacturer12/30/2019
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;